Erection after priapism

Patient

Q: My fiancé had priapism after taking Edex over the weekend and we went to the ER and they had to have the blood drained our. I am out of town until tomorrow and he was concerned that he will not be able to get an erection again, so he mastrabated and was able to ejaculate, but not get hard. Will this change over time? It's only been 4 days since the drainage?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am 53yrs old having erectile disfunction for the last 3yrs and also having diabetic around 15 yrs . kindly advice m...

Q: I am 32 years old, weight 69 kg, height-5feet 7 inches and hypertensive..i am taking olmezest 40 mg for primary hyper...

Q: Erectile dysfunction. could you guide me to clinic or something i live in Seattle

Q: What is more effective 1500 mg of l-arginine daily or 100mg of sildenafil before sexual intercourse

Q: Dear Doctor, I am a male 23 year-old biology and chemistry graduate with no medical conditions and under no medica...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews